Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1955, Volume 10, Issue 1(63), Pages 117–121 (Mi umn7953)  

Scientific notes and problems

On the influence of Gauss's transformation on the spectrum of matrices

D. M. Kotelyanskii


Full text: PDF file (418 kB)

Bibliographic databases:
Received: 09.03.1954

Citation: D. M. Kotelyanskii, “On the influence of Gauss's transformation on the spectrum of matrices”, Uspekhi Mat. Nauk, 10:1(63) (1955), 117–121

Citation in format AMSBIB
\Bibitem{Kot55}
\by D.~M.~Kotelyanskii
\paper On the influence of Gauss's transformation on the spectrum of matrices
\jour Uspekhi Mat. Nauk
\yr 1955
\vol 10
\issue 1(63)
\pages 117--121
\mathnet{http://mi.mathnet.ru/umn7953}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=69795}
\zmath{https://zbmath.org/?q=an:0128.01805|0064.01801}


Linking options:
  • http://mi.mathnet.ru/eng/umn7953
  • http://mi.mathnet.ru/eng/umn/v10/i1/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:244
    Full text:115
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021